Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 118, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 9, 2015, 6:24 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2015, 6:24 PM EDT (22:24 UTC)
- Expired
- Sep 10, 2015, 3:39 AM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS71 KBUF 092224 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 624 PM EDT WED SEP 9 2015 LOZ042>044-100630- /O.NEW.KBUF.SC.Y.0118.150909T2224Z-150910T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 624 PM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
2 follow-up statements
486 WHUS71 KBUF 100225 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1025 PM EDT WED SEP 9 2015 LOZ042>044-100800- /O.CON.KBUF.SC.Y.0118.000000T0000Z-150910T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1025 PM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
003 WHUS71 KBUF 100739 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 339 AM EDT THU SEP 10 2015 LOZ042>044-100845- /O.CAN.KBUF.SC.Y.0118.000000T0000Z-150910T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 339 AM EDT THU SEP 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 4:01 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Sep 9, 4:01 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 401 PM EDT WED SEP 9 2015 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN BEHIND A COLD FRONT THIS EVENING... BRINGING COOLER AND DRIER WEATHER TO END THE WORK WEEK. THE WEATHER WILL BECOME INCREASINGLY WET AND UNSETTLED BY THE WEEKEND AS AN UPPER LEVEL LOW BECOME STALLED JUST WEST OF THE FORECAST AREA. && .NEAR TERM /THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WILL CONTINUE TO PUSH EASTWARD AND EXIT THE FORECAST AREA EARLY THIS EVENING. INITIALLY... LOW-LEVEL MOISTURE ENHANCED BY THE LAKES IN THE NORTHWESTERLY FLOW WILL KEEP SOME LOW CLOUD COVER AROUND OVERNIGHT. WEAK HIGH PRESSURE AND DRIER AIR WILL SETTLE INTO THE FORECAST AREA OVERNIGHT. EXPECT CLEARING FROM NORTHWEST TO SOUTHEAST BY THURSDAY MORNING AS THE DRIER AIR POURS INTO WESTERN NY. TEMPERATURES TONIGHT WILL FALL TO AROUND 60... AS THE WEAK COLD AIR ADVECTION CONTINUES BEHIND THE FRONT. EXPECT A VERY PLEASANT THURSDAY WITH HIGH TEMPERATURES IN THE MID 70S AND DEW POINTS IN THE LOW 50S. THE FRONTAL BOUNDARY WILL BE STALLED JUST EAST OF THE FORECAST AREA WITH WEAK WAVE RIDING ALONG THE FRONT... THUS EASTERN PORTIONS OF THE AREA WILL COULD SEE MORE CLOUD COVER... BUT ANY PRECIPITATION WILL STAY ACROSS EASTERN NY. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... COOLER AND UNSETTLED CONDITIONS WILL DEFINE THE END OF THE WEEK AND THE UPCOMING WEEKEND AS THE LOWER GREAT LAKES WILL COME UNDER THE INFLUENCE OF A DEEP UPPER LEVEL TROUGH THAT WILL BE DIGGING ACROSS THE GREAT LAKES. HOWEVER THE PERIOD WILL BEGIN ON A QUIET NOTE AS THE FORECAST AREA WILL BE IN BETWEEN SYSTEMS WITH TODAY'S FRONTAL SYSTEM MOVING OFF ACROSS NEW ENGLAND AND ANOTHER COLD FRONT CONSOLIDATING ACROSS ONTARIO ON THE LEADING EDGE OF THE UPPER TROUGH. CLEARING SKIES AND LIGHT WINDS WILL ALLOW FOR RADIATIONAL COOLING THAT...IN ADDITION TO THE COOLER AND DRIER AIR THAT IS CURRENTLY ADVECTING INTO THE REGION WILL YIELD LOWS IN THE 50S...WITH LOWER 50S ACROSS THE SOUTHERN TIER...A MARKED DIFFERENCE FROM THE MUGGY WEATHER THE AREA HAS BEEN EXPERIENCING OF LATE. IN ADDITION...THESE CONDITIONS WILL PROMOTE THE FORMATION OF VALLEY FOG ACROSS THE SOUTHERN TIER. THE MOSTLY CLEAR SKIES WILL PERSIST INTO FRIDAY MORNING BEFORE CLOUDS INCREASE FROM THE WEST IN THE AFTERNOON AHEAD OF THE AFOREMENTIONED UPPER LEVEL TROUGH AND APPROACHING SURFACE FRONT. THE FRONT WILL SLIDE INTO WESTERN NEW YORK FRIDAY NIGHT AND CROSS THE AREA ON SATURDAY...BRINGING WIDESPREAD SHOWERS. TEMPERATURES DURING THIS PERIOD WILL RANGE FROM HIGHS IN THE MID TO UPPER 70S ON SUNNY FRIDAY TO 60S ON CLOUDY AND SHOWERY SATURDAY WITH 50S FRIDAY NIGHT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODELS CONTINUE TO DISPLAY MUCH BETTER AGREEMENT ON CUTTING OFF THE UPPER LEVEL TROUGH INTO A LOW NEAR THE WESTERN END OF LAKE ERIE BY SATURDAY EVENING AND TRACKING THIS FEATURE ACROSS THE LOWER GREAT LAKES SUNDAY. THIS WILL RESULT IN A COOL...CLOUDY...AND SHOWERY CONCLUSION TO THE WEEKEND WITH HIGHS ONLY CLIMBING INTO THE UPPER 60S SUNDAY...THE FIRST TIME WE HAVE BEEN BELOW AVERAGE FOR QUITE SOME TIME. MONDAY WILL REMAIN ON THE COOL SIDE AS THE CORE OF THE COOLER AIR ALOFT WILL STILL BE MOVING ACROSS THE REGION. THIS WILL LIKELY PROMOTE LAKE EFFECT CLOUDINESS ACROSS THE FORECAST AREA...THOUGH A LACK OF DEEP MOISTURE AND MID-LEVEL SHEAR WILL KEEP THE PROSPECTS OF LAKE EFFECT RAIN SHOWERS LOW. UPPER LEVEL RIDGING THEN RETURNS MONDAY NIGHT AND TUESDAY...LEADING TO DECREASING CLOUDS AND WARMING TEMPERATURES WITH HIGHS EXPECTED TO CLIMB BACK INTO THE 70S. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT AND ACCOMPANYING SHOWERS AND THUNDERSTORMS WILL EXIT THE FORECAST AREA EARLY THIS EVENING. SOME MVFR CIGS WILL LINGER THIS EVENING MAINLY OVER THE HIGHER TERRAIN OF THE SOUTHERN TIER AND TUG HILL. WOULDNT RULE OUT SOME MVFR VISBYS LATE TONIGHT FOR KJHW IN THE MOIST UPSLOPE NORTHWESTERLY FLOW BEHIND THE FRONT. DRIER AIR WILL MOVE INTO THE FORECAST AREA BRINGING CLEARING SKIES ON THURSDAY WITH VFR CONDITIONS PREVAILING. OUTLOOK... THURSDAY...MAINLY VFR. FRIDAY...MAINLY VFR...EXCEPT IN POSSIBLE MORNING SOUTHERN TIER VALLEY FOG. SATURDAY AND SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. && .MARINE... HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE REGION THURSDAY AND FRIDAY WHILE BRINGING A RETURN TO MORE SETTLED CONDITIONS...ALONG WITH CONTINUED LIGHT TO MODEST WINDS AND MINIMAL WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...CHURCH NEAR TERM...CHURCH SHORT TERM...WOOD LONG TERM...WOOD AVIATION...CHURCH MARINE...CHURCH
Hazardous weather outlook, Sep 9, 4:30 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 430 PM EDT WED SEP 9 2015 NYZ001>008-010>014-019>021-085-102030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 430 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-102030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 430 PM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Sep 9, 2:58 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND DMG 4 N GROVE 42.50N 77.87W
09/09/2015 ALLEGANY NY LAW ENFORCEMENT
SOME TREES DOWN
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER BUF1500402
JAMLocal storm report, Sep 9, 4:13 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
413 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 1 N DUGWAY 43.48N 76.08W
09/09/2015 OSWEGO NY TRAINED SPOTTER
SEVERAL TREES DOWN NEAR ALBION CROSS ROAD AND SPENCER
ROAD
&&
EVENT NUMBER BUF1500404
WOODLocal storm report, Sep 9, 4:19 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
419 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 1 NW DUGWAY 43.48N 76.09W
09/09/2015 OSWEGO NY TRAINED SPOTTER
3 FOOT DIAMETER WILLOW TREE DOWN ON MOBILE HOME AND RV
NEAR BULL RUN AND SPENCER ROADS
&&
EVENT NUMBER BUF1500405
WOODLocal storm report, Sep 9, 4:24 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG DUGWAY 43.47N 76.08W
09/09/2015 OSWEGO NY TRAINED SPOTTER
SEVERAL MAPLE TREES DOWN ALONG ALBION CROSS ROAD
BETWEEN BULL RUN ROAD AND RT. 104
&&
EVENT NUMBER BUF1500406
WOODLocal storm report, Sep 9, 4:31 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
431 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 1 NNW DUGWAY 43.48N 76.09W
09/09/2015 OSWEGO NY TRAINED SPOTTER
LARGE TREE BRANCH DOWN ON BARN ROOF
&&
EVENT NUMBER BUF1500407
WOODLocal storm report, Sep 9, 5:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
556 PM EDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND DMG OSWEGO 43.46N 76.50W
09/09/2015 OSWEGO NY LAW ENFORCEMENT
TREES AND POWERLINES DOWN THROUGH OUT THE CITY
1214 PM TSTM WND DMG 1 E OSWEGO BEACH 43.45N 76.54W
09/09/2015 OSWEGO NY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS SUNY OSWEGO CAMPUS
1214 PM MARINE TSTM WIND 1 E OSWEGO BEACH 43.45N 76.54W
09/09/2015 E40 MPH OSWEGO NY LAW ENFORCEMENT
TREES DOWN ALONG LAKESHORE
1214 PM TSTM WND DMG 1 E OSWEGO BEACH 43.45N 76.54W
09/09/2015 OSWEGO NY LAW ENFORCEMENT
SOLAR PANELS DAMAGED ON SUNY OSWEGO CAMPUS
1218 PM TSTM WND DMG 1 E OSWEGO BEACH 43.45N 76.54W
09/09/2015 OSWEGO NY SOCIAL MEDIA
TREE DOWN ON SUNY OSWEGO CAMPUS VIA TWITTER
1220 PM TSTM WND DMG OSWEGO 43.45N 76.50W
09/09/2015 OSWEGO NY SOCIAL MEDIA
TREE DOWN ON POWER LINES... STREET CLOSED
1226 PM TSTM WND DMG CANEADEA 42.38N 78.15W
09/09/2015 ALLEGANY NY LAW ENFORCEMENT
SOME TREES DOWN
1247 PM TSTM WND DMG AVON 42.91N 77.75W
09/09/2015 LIVINGSTON NY LAW ENFORCEMENT
SOME TREES DOWN
1247 PM TSTM WND DMG 4 N GROVE 42.50N 77.87W
09/09/2015 ALLEGANY NY LAW ENFORCEMENT
SOME TREES DOWN
1248 PM TSTM WND DMG 1 N DUGWAY 43.48N 76.08W
09/09/2015 OSWEGO NY TRAINED SPOTTER
SEVERAL TREES DOWN NEAR ALBION CROSS ROAD AND SPENCER
ROAD
1248 PM TSTM WND DMG 1 NW DUGWAY 43.48N 76.09W
09/09/2015 OSWEGO NY TRAINED SPOTTER
3 FOOT DIAMETER WILLOW TREE DOWN ON MOBILE HOME AND RV
NEAR BULL RUN AND SPENCER ROADS
1248 PM TSTM WND DMG DUGWAY 43.47N 76.08W
09/09/2015 OSWEGO NY TRAINED SPOTTER
SEVERAL MAPLE TREES DOWN ALONG ALBION CROSS ROAD
BETWEEN BULL RUN ROAD AND RT. 104
1248 PM TSTM WND DMG 1 NNW DUGWAY 43.48N 76.09W
09/09/2015 OSWEGO NY TRAINED SPOTTER
LARGE TREE BRANCH DOWN ON BARN ROOF
1252 PM TSTM WND DMG DANSVILLE 42.56N 77.70W
09/09/2015 LIVINGSTON NY LAW ENFORCEMENT
TREES AND WIRES DOWN THROUGH OUT THE VILLAGE
1252 PM TSTM WND DMG DANSVILLE 42.56N 77.70W
09/09/2015 LIVINGSTON NY LAW ENFORCEMENT
TREE DOWN AND INTO HOUSE IN VILLAGE
&&
EVENT NUMBER BUF1500395 BUF1500399 BUF1500400 BUF1500401 BUF1500393
BUF1500394 BUF1500403 BUF1500398 BUF1500402 BUF1500404 BUF1500405
BUF1500406 BUF1500407 BUF1500396 BUF1500397
SJWThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 10:26 AM EDT | Special Weather Statement | BUF | Monroe | 49 min |
| Sep 9, 10:36 AM EDT | Special Marine Warning | BUF | 54 min | |
| Sep 9, 11:19 AM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 9, 11:43 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 62 min |
| Sep 9, 12:14 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 46 min |
| Sep 9, 12:39 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 51 min |
| Sep 9, 12:43 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 62 min |
| Sep 9, 1:03 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 42 min |
| Sep 9, 1:45 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 14 min |
| Sep 9, 1:47 PM EDT | Special Weather Statement | BUF | Cattaraugus | 43 min |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.